# SDR 2007UALA02148

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 50,598 hours, 35,006 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAB HINGE FREE PLAY CHECK FOUND RIGHT ELEV TAB HINGE NR 3, .046 AND NR 4, .062 OUT OF LIMITS.  TRIM TAB REPLACED.
